# SDR EPUA20120530001

- Difficulty date: May 29, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N861FT
- Make and model: Reims F406
- Aircraft serial: F4060034
- Aircraft time: 13,494 hours, 17,685 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Contaminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR POPPED BREAKER WHEN GEAR HANDLE SWITCHED DOWN TO UP; CLEANED MOISTURE IN NOSE GEAR SWITCHES, SWUNG GEAR IAW F406 MM NUMEROUS TIMES. CHECKED GOOD.  SENT OF OPS TEST FLIGHT.  FLIGHT CHECKED GOOD.
